This was a virtual meeting with remote attendance.

2021 meetings: January 28, March 25, May 27, July 22, September 23, November 18.

6:30-6:40 Welcome and Introductions (Rebecca Thompson)

6:40-7:00 Site Access (Nigel Lockyer)

7:00-7:20 LBNF Update (Chris Mossey)

7:20-7:25 Lab Response to COVID19 (Amber Kenney)

7:25-7:35 News from the Lab  – Links to Communication Highlights (Lauren Biron)

7:35-7:45 February Open House Update (Rebecca Thompson)

7:45-8:00 What the lab should know (All)

CAB meeting minutes, September 24, 2020

This was a virtual meeting with remote attendance.

Upcoming meeting: November 19

6:30-6:40 – Introductions – Rebecca Thompson

6:40-6:45 – COVID-19 Update – Kate Gregory

6:45-7:00 – News from the Lab Links to Communication Highlights – Lauren Biron

7:00-7:20 – Superconducting Quantum Materials and Systems Center (SQMS) – Anna Grassellino

7:20-7:40 – Investing in the Future of Science: 2020 Update – Karen Kosky

7:40-8:00 – What should Fermilab know? – All

CAB meeting minutes, July 23, 2020

This was a virtual meeting with remote attendance.

Upcoming meetings: September 24, November 19

Agenda

6:30-6:40 Introductions–Rebecca Thompson

6:40-6:45 COVID-19 Update–Martha Michels

6:45-7:00 News from the Lab, news links –Rebecca Thompson

7:00-7:20 News from Neutrino 2020–Sam Zeller

7:20-7:30 Diversity, Equity, and Inclusion efforts at Fermilab — Kate Gregory 

7:30-8:00 What should Fermilab know? — All

CAB meeting minutes, May 28, 2020

This was a virtual meeting with remote attendance.

Agenda

6:30 p.m.: Welcome (10 minutes)

6:40 p.m.: News from the Lab (10 minutes, Lauren Biron) links to articles

6:50 p.m.: Update on the Lab’s response to COVID-19 (15 minutes, Kate Gregory, Amber Kenney, Alison Markovitz, Martha Michaels)

7:05: Brief tritium update (Amber Kenney)

7:10 p.m.: Extragalactic Cosmology (20 min, Adam Anderson)

7:30 p.m.: Virtual Lecture Series and other virtual offerings (20 minutes, Rebecca Thompson)

7:50 p.m.: Committee discussion of ways to virtually interact with the lab (15 min, Rebecca Thompson)

8:05 p.m.: News from the Community: What Fermilab should know (15 min)

8:20 p.m.: Adjourn

Upcoming meetings: July 23, September 24, November 19 (fourth Thursday of odd-numbered months with the exception of November when the meeting is moved up one week due to Thanksgiving)

CAB meeting minutes, March 26, 2020

This was a virtual meeting with remote attendance.

Agenda:

  • 6:30 p.m.: Welcome – Becky Thompson
  • 6:40 p.m.: COVID-19 Response – Kate Gregory (COO), Amber Kenney (CSO), Alison Markovitz (CSPO), Martha Michaels (Deputy COO)
  • 7:15 p.m.: Adjourn

Upcoming meetings: May 28, July 23, September 24, November 19 (fourth Thursday of odd-numbered months with the exception of November when the meeting is moved up one week due to Thanksgiving)

CAB meeting minutes, January 23, 2020

CAB meeting minutes, Nov. 21, 2019

Agenda

CAB meeting minutes Sept. 26, 2019

Agenda

CAB meeting minutes July 25, 2019

Agenda

CAB meeting minutes May 23, 2019

Agenda

  • Meeting to be held at the Illinois Accelerator Research Center on the Fermilab site
  • 6:30 p.m.: Welcome and orientation (5 min, Kurt Riesselmann, IARC 1W)
  • Overview: Innovation and Tech Transfer at Fermilab (Cherri Schmidt, 10 min)
  • Pitches for four innovation projects (4 x 5 min)
    • 3-D additive manufacturing with high-powered electron gun
    • Universal vacuum suction head
    • Ghost trains for improving safety at railroad crossings
    • Skipper CCDs: compact light detectors for quantum imaging
  • Feedback and discussion (all, 20 min)
  • Break (15 min)
  • News from the Lab (10 min, Kurt Riesselmann)
  • News from the community: What Fermilab should know (10 min)
  • 8:30 p.m.: Adjourn